1mg, best e pharmacy in India


MRP: Rs. 90.50 for 1 strip(s) (10 tablets each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for FLUGESIC-P

Flupirtine(100 mg),Paracetamol(325 mg)

food interaction for FLUGESIC-P

alcohol interaction for FLUGESIC-P

pregnancy interaction for FLUGESIC-P

lactation interaction for FLUGESIC-P

There is no data available. Please consult doctor before consuming the drug.
Flugesic-p 100 mg/325 mg tablet may cause excessive drowsiness and calmness with alcohol.
Flugesic-p 100 mg/325 mg tablet may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Flupirtine(100 mg)


Flupirtine is used in the management of acute pain such as pain after surgery, injuries, dental extraxtions, pain associated with various diseases of muscles, nerves and joints. 

How it works

Flupirtine belongs to a class of medicines called analgesics (painkiller). Flupirtine acts on various processes in the body that transmit pain perceptions (potassium (K+) channels). Flupirtine acts as a ‘selective neuronal-potassium-channel opener’; it opens specific pores on the surface of nerve cells called potassium channels due to which there is a  reduction in the excessive electrical activity (conduction) in the brain which contributes to painful states.

Common side effects

Liver enzyme increased, Drowsiness, Decreased blood pressure, Dizziness, Fatigue, Heartburn, Increased blood urea nitrogen, Increased creatine level in blood, Mood changes, Weakness, Dry mouth, Nausea
Paracetamol(325 mg)


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin


3 Substitutes
Sorted By
    (10 tablets in strip)
    Lupin Ltd
    Rs. 9.55/tablet
    Rs. 95.50
    pay 6% more per tablet
    (10 tablets in strip)
    Lupin Ltd
    Rs. 9/tablet
    Rs. 90
    save 1% more per tablet
    (10 tablets in strip)
    Intas Pharmaceuticals Ltd
    Rs. 8.90/tablet
    Rs. 89
    save 2% more per tablet

Expert advice for FLUGESIC-P

If you are taking flupirtine, your treatment should not last longer than 2 weeks. Always follow the instructions of your doctor regarding its duration and use.Consult your doctor before you start flupirtine:
  • If you have liver problems or alcohol abuse problems.
  • If you are pregnant, breastfeeding or planning to get pregnant.
Stop taking flupirtine and consult a doctor, if you experience any signs of liver problems.If flupirtine is indicated in breastfeeding women, breastfeeding should be stopped, as safety has not been established in pregnant and breast feeding women.

Frequently asked questions for FLUGESIC-P


 Q. What is flupirtine maleate?
Flupirtine belongs to a class of medicines called analgesics (painkiller). It is used in the management of acute (short term) pain and as a muscle relaxant.


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain.
It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.


Content on this page was last updated on 28 September, 2016, by Dr. Varun Gupta (MD Pharmacology)